# SDR UPS08852397

- Difficulty date: April 22, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A PIT CARGO COMP FLOORBEAM AT STA 70, LBL 50 IS CORRODED.  CUT OUT DAMAGE, FABBED AND INSTALLED REPAIR ANGLE AND FILLER IAW, SRM 51-1-8, 51-3-0, 53-2-0 FIG 1F.
